RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sedletskii, Anatolii Mechislavovich

Statistics Math-Net.Ru
Total publications: 78
Scientific articles: 73
Presentations: 1

Number of views:
This page:3641
Abstract pages:20974
Full texts:7920
References:1905
Professor
Doctor of physico-mathematical sciences (1983)
E-mail:

http://www.mathnet.ru/eng/person8353
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198926

Publications in Math-Net.Ru
2019
1. A. M. Sedletskii, “Equivalence of the trigonometric system and its perturbations in the spaces $L^p$ and $C$”, Mat. Sb., 210:4 (2019),  145–164  mathnet  elib; Sb. Math., 210:4 (2019), 606–624  isi  scopus
2015
2. A. M. Sedletskii, “Generalized Dirichlet classes in a half-plane and their application to approximations”, Mat. Sb., 206:1 (2015),  147–174  mathnet  mathscinet  zmath  elib; Sb. Math., 206:1 (2015), 135–160  isi  scopus
2014
3. A. M. Sedletskii, “Complete and incomplete systems of exponentials in spaces with a power weight on a half-line”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 2,  52–55  mathnet; Moscow University Mathematics Bulletin, 69:2 (2014), 73–76  scopus
2013
4. A. M. Sedletskii, “Approximation of Müntz-Szász type in weighted spaces”, Mat. Sb., 204:7 (2013),  97–126  mathnet  mathscinet  zmath  elib; Sb. Math., 204:7 (2013), 1028–1055  isi  elib  scopus
2012
5. A. M. Sedletskii, “Rapid Decrease of Entire Functions along the Real Axis and the Uniqueness of the Fourier-Transform Pair”, Mat. Zametki, 92:2 (2012),  302–312  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 270–279  isi  elib  scopus
2011
6. A. Yu. Popov, A. M. Sedletskii, “Distribution of roots of Mittag-Leffler functions”, CMFD, 40 (2011),  3–171  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 190:2 (2013), 209–409  scopus
7. A. M. Sedletskii, “Bases of Exponentials in Weighted Spaces Generated by Zeros of Functions of Sine Type”, Mat. Zametki, 89:6 (2011),  894–913  mathnet  mathscinet; Math. Notes, 89:6 (2011), 853–870  isi  scopus
2009
8. A. M. Sedletskii, “Localization of small zeros of sine and cosine Fourier transforms of a finite positive nondecreasing function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 4,  35–41  mathnet  mathscinet  zmath
2008
9. A. M. Sedletskii, “Approximation of Müntz–Szasz type in weighted $L^p$ spaces, and the zeros of functions of the Bergman classes in a half-plane”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 5,  92–100  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:5 (2008), 80–87
10. A. M. Sedletskii, “Classes of entire functions that are rapidly decreasing on the real axis: theory and applications”, Mat. Sb., 199:1 (2008),  133–160  mathnet  mathscinet  zmath  elib; Sb. Math., 199:1 (2008), 131–157  isi  scopus
2007
11. A. M. Sedletskii, “On the Stability of the Uniform Minimality of a Set of Exponentials”, CMFD, 25 (2007),  165–177  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 155:1 (2008), 170–182  scopus
12. A. M. Sedletskii, “Asymptotics of the Zeros of Degenerate Hypergeometric Functions”, Mat. Zametki, 82:2 (2007),  262–271  mathnet  mathscinet  elib; Math. Notes, 82:2 (2007), 229–237  isi  scopus
13. A. M. Sedletskii, “Asymptotic behavior of zeros of Mittag-Leffler functions of order $1/2$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 1,  22–28  mathnet  mathscinet  zmath
2006
14. A. M. Sedletskii, “Müntz–Szász type approximation in direct products of spaces”, Izv. RAN. Ser. Mat., 70:5 (2006),  179–198  mathnet  mathscinet  zmath  elib; Izv. Math., 70:5 (2006), 1031–1050  isi  elib  scopus
15. A. M. Sedletskii, “Nonharmonic analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 96 (2006),  106–211  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:5 (2003), 3551–3619
16. A. M. Sedletskii, “Approximations by convolutions and antiderivatives”, Mat. Zametki, 79:5 (2006),  756–766  mathnet  mathscinet  zmath  elib; Math. Notes, 79:5 (2006), 697–706  isi  scopus
2005
17. A. M. Sedletskii, “Classes of entire functions that rapidly decrease on the real axis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 1,  36–42  mathnet  mathscinet  zmath
2004
18. A. M. Sedletskii, “On the Zeros of Laplace Transforms”, Mat. Zametki, 76:6 (2004),  883–892  mathnet  mathscinet  zmath; Math. Notes, 76:6 (2004), 824–833  isi  scopus
19. A. M. Sedletskii, “Nonasymptotic Properties of Roots of a Mittag-Leffler Type Function”, Mat. Zametki, 75:3 (2004),  405–420  mathnet  mathscinet  zmath  elib; Math. Notes, 75:3 (2004), 372–386  isi
2003
20. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, CMFD, 6 (2003),  3–162  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  scopus
21. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. I”, CMFD, 5 (2003),  3–152  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 129:6 (2005), 4251–4408  scopus
22. A. M. Sedletskii, “Tangential boundary values of Laplace transforms. Applications to Muntz–Szasz type approximation”, Izv. RAN. Ser. Mat., 67:1 (2003),  177–198  mathnet  mathscinet  zmath; Izv. Math., 67:1 (2003), 161–181  isi  scopus
2002
23. A. M. Sedletskii, “Bases of Exponentials in the Spaces $L^p(-\pi,\pi)$”, Mat. Zametki, 72:3 (2002),  418–432  mathnet  mathscinet  zmath; Math. Notes, 72:3 (2002), 383–397  isi  scopus
2001
24. A. M. Sedletskii, “A necessary condition for the uniform minimality of a system of exponentials in $L^p$ spaces on the line”, Mat. Sb., 192:11 (2001),  137–156  mathnet  mathscinet  zmath; Sb. Math., 192:11 (2001), 1721–1740  isi  scopus
2000
25. A. M. Sedletskii, “On the summability and convergence of non-harmonic Fourier series”, Izv. RAN. Ser. Mat., 64:3 (2000),  151–168  mathnet  mathscinet  zmath; Izv. Math., 64:3 (2000), 583–600  isi  scopus
26. A. M. Sedletskii, “On Zeros of Functions of Mittag-Leffler Type”, Mat. Zametki, 68:5 (2000),  710–724  mathnet  mathscinet  zmath  elib; Math. Notes, 68:5 (2000), 602–613  isi
1999
27. A. M. Sedletskii, “Bases that occur in the solution of equations of mixed type”, Differ. Uravn., 35:4 (1999),  507–515  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 507–516
28. A. M. Sedletskii, “Approximation properties of systems of exponentials in Sobolev spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 6,  3–8  mathnet  mathscinet
1998
29. A. M. Sedletskii, “Approximation properties of exponential systems on the real line and the half-line”, Mat. Sb., 189:3 (1998),  125–140  mathnet  mathscinet  zmath; Sb. Math., 189:3 (1998), 443–460  isi  scopus
1997
30. A. M. Sedletskii, “Fourier transforms of rapidly decreasing functions”, Izv. RAN. Ser. Mat., 61:3 (1997),  187–202  mathnet  mathscinet  zmath; Izv. Math., 61:3 (1997), 647–662  isi  scopus
31. A. M. Sedletskii, “Entire functions of Bernstein's class that are not Fourier–Stieltjes transforms”, Mat. Zametki, 61:3 (1997),  367–380  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 301–312  isi
1995
32. A. M. Sedletskii, “Systems of exponentials with a separable real spectrum that are complete and minimal but not uniformly minimal in $L^p$”, Dokl. Akad. Nauk, 342:2 (1995),  165–166  mathnet  mathscinet  zmath
33. A. M. Sedletskii, “Approximation properties of systems of exponentials in $L^p(a,b)$”, Differ. Uravn., 31:10 (1995),  1675–1681  mathnet  mathscinet; Differ. Equ., 31:10 (1995), 1639–1645
34. A. M. Sedletskii, “A construction of complete minimal, but not uniformly minimal, exponential systems with real separable spectrum in $L^p$ and $C$”, Mat. Zametki, 58:4 (1995),  582–595  mathnet  mathscinet  zmath; Math. Notes, 58:4 (1995), 1084–1093  isi
35. A. M. Sedletskii, “A necessary condition for all the zeros of an entire function of exponential type to lie in a curvilinear half-plane”, Mat. Sb., 186:9 (1995),  125–134  mathnet  mathscinet  zmath; Sb. Math., 186:9 (1995), 1353–1362  isi
1994
36. A. M. Sedletskii, “Expansions in eigenfunctions of the differentiation operator with spread boundary condition”, Differ. Uravn., 30:1 (1994),  70–76  mathnet  mathscinet; Differ. Equ., 30:1 (1994), 61–67
37. A. M. Sedletskii, “Nonharmonic Fourier series without the Riemann–Lebesgue property”, Izv. RAN. Ser. Mat., 58:6 (1994),  123–136  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:3 (1995), 545–557  isi
1993
38. A. M. Sedletskii, “On the zeros of the Fourier transform of finite measure”, Mat. Zametki, 53:1 (1993),  111–120  mathnet  mathscinet  zmath; Math. Notes, 53:1 (1993), 77–84  isi
1991
39. A. M. Sedletskii, “Backward continuation of solutions of a homogeneous convolution equation of retarded type”, Differ. Uravn., 27:4 (1991),  709–711  mathnet  mathscinet  zmath
40. A. M. Sedletskii, “On uniform convergence of nonharmonic Fourier series”, Trudy Mat. Inst. Steklov., 200 (1991),  299–309  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 327–337
1990
41. A. M. Sedletskii, “Completeness of a system of exponentials on the halfline”, Mat. Zametki, 48:5 (1990),  88–96  mathnet  mathscinet  zmath; Math. Notes, 48:5 (1990), 1136–1142  isi
42. A. M. Sedletskii, “The rate of decrease of eigenvalues of a Fredholm operator”, Sibirsk. Mat. Zh., 31:5 (1990),  120–127  mathnet  mathscinet  zmath; Siberian Math. J., 31:5 (1990), 802–809  isi
1988
43. A. M. Sedletskii, “Convergence of anharmonic Fourier series in systems of exponentials, cosines and sines”, Dokl. Akad. Nauk SSSR, 301:5 (1988),  1053–1056  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 179–183
44. A. M. Sedletskii, “Projection from the spaces $E^p$ on a convex polygon onto subspaces of periodic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988),  1051–1069  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:2 (1989), 373–390
45. A. M. Sedletskii, “Completeness and nonminimality of systems of exponentials in $L^p(-\pi,\pi)$”, Sibirsk. Mat. Zh., 29:1 (1988),  159–170  mathnet  mathscinet  zmath; Siberian Math. J., 29:1 (1988), 123–133  isi
1986
46. A. M. Sedletskii, “The Müntz–Szász problem”, Mat. Zametki, 39:1 (1986),  97–107  mathnet  mathscinet  zmath; Math. Notes, 39:1 (1986), 53–59  isi
1985
47. A. M. Sedletskii, “Decomposition of a function, analytic in a polygon, into the sum of periodic functions”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1073–1075  mathnet  mathscinet  zmath
48. A. M. Sedletskii, “Purely imaginary perturbations of the exponents $\lambda_n$ in the system $\{\exp(i\lambda_nt)\}$”, Sibirsk. Mat. Zh., 26:4 (1985),  151–158  mathnet  mathscinet  zmath; Siberian Math. J., 26:4 (1985), 597–603  isi
1984
49. A. M. Sedletskii, “Decomposition of an analytic function into a sum of periodic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984),  833–853  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:1 (1985), 163–181
50. A. M. Sedletskii, “Approximation by translates and completeness of weighted systems of exponential functions in $L^2(\mathbf R)$”, Mat. Sb. (N.S.), 123(165):1 (1984),  92–107  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 91–106
1983
51. A. M. Sedletskii, “Annihilable systems of trigonometric systems”, Mat. Zametki, 34:2 (1983),  237–248  mathnet  mathscinet  zmath; Math. Notes, 34:2 (1983), 601–608  isi
52. A. M. Sedletskii, “Excesses of systems, close to one another, of exponentials in $L^p$”, Sibirsk. Mat. Zh., 24:4 (1983),  164–175  mathnet  mathscinet  zmath; Siberian Math. J., 24:4 (1983), 626–635  isi
1982
53. A. M. Sedletskii, “Biorthogonal expansions of functions in series of exponents on intervals of the real axis”, Uspekhi Mat. Nauk, 37:5(227) (1982),  51–95  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 57–108  isi
1980
54. A. M. Sedletskii, “Extension of convergence of quasipolynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 44:5 (1980),  1131–1149  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:2 (1981), 353–368  isi
55. A. M. Sedletskii, “Excesses of systems of exponential functions”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  203–218  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 191–205  isi
56. A. M. Sedletskii, “Dirichlet series on a system of segments emanating from the coordinate origin”, Mat. Zametki, 27:2 (1980),  197–208  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 93–99  isi
1978
57. A. M. Sedletskii, “Bases of exponential functions in the spaces $E^p$ on convex polygons”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978),  1101–1119  mathnet  mathscinet  zmath; Math. USSR-Izv., 13:2 (1979), 387–404  isi
58. A. M. Sedletskii, “Expansions of functions in Dirichlet series on closed convex polygons”, Sibirsk. Mat. Zh., 19:4 (1978),  878–887  mathnet  mathscinet  zmath; Siberian Math. J., 19:4 (1978), 622–629  isi
1977
59. A. M. Sedletskii, “On a class of biorthogonal expansions in exponential functions”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977),  393–415  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:2 (1977), 375–395
60. A. M. Sedletskii, “Excesses of systems of exponential functions”, Mat. Zametki, 22:6 (1977),  803–814  mathnet  mathscinet  zmath; Math. Notes, 22:6 (1977), 941–947
1975
61. A. M. Sedletskii, “The solvability of a certain integral equation with an initial condition”, Differ. Uravn., 11:12 (1975),  2283–2285  mathnet  mathscinet  zmath
62. A. M. Sedletskii, “Equiconvergence and equisummability of nonharmonic Fourier expansions with ordinary trigonometric series”, Mat. Zametki, 18:1 (1975),  9–17  mathnet  mathscinet  zmath; Math. Notes, 18:1 (1975), 586–591
63. A. M. Sedletskii, “Expansions in eigenfunctions of the differentiation operator with spread boundary condition”, Uspekhi Mat. Nauk, 30:1(181) (1975),  255–256  mathnet  mathscinet  zmath
64. A. M. Sedletskii, “An equivalent definition of $H^p$ spaces in the half-plane and some applications”, Mat. Sb. (N.S.), 96(138):1 (1975),  75–82  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:1 (1975), 69–76
65. A. M. Sedletskii, “Expansions in exponential functions”, Sibirsk. Mat. Zh., 16:4 (1975),  820–829  mathnet  mathscinet  zmath; Siberian Math. J., 16:4 (1975), 628–635  isi
1974
66. A. M. Sedletskii, “The stability of the completeness and minimality in $L^2$ of a system of exponential functions”, Mat. Zametki, 15:2 (1974),  213–219  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 121–124
1973
67. A. M. Sedletskii, “Mean periodic extension of continuous functions with preservation of smoothness”, Dokl. Akad. Nauk SSSR, 212:2 (1973),  302–304  mathnet  mathscinet  zmath
68. A. M. Sedletskii, “Interpolation in $H^p$ spaces over a half-plane”, Dokl. Akad. Nauk SSSR, 208:6 (1973),  1293–1295  mathnet  mathscinet  zmath
69. A. M. Sedletskii, “Эквивалентные последовательности в некоторых пространствах функций”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 7,  85–91  mathnet  mathscinet  zmath
1972
70. A. M. Sedletskii, “On biorthogonal expansions in exponential functions”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972),  583–590  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:3 (1972), 579–586
71. A. M. Sedletskii, “A periodic in the mean extension and bases of exponential functions in $L^p(-\pi,\pi)$”, Mat. Zametki, 12:1 (1972),  37–42  mathnet  mathscinet  zmath; Math. Notes, 12:1 (1972), 455–458
1971
72. A. M. Sedletskii, “Nonharmonic Fourier series”, Sibirsk. Mat. Zh., 12:5 (1971),  1100–1114  mathnet  mathscinet  zmath; Siberian Math. J., 12:5 (1971), 793–802
1970
73. A. M. Sedletskii, “On functions periodic in the mean”, Izv. Akad. Nauk SSSR Ser. Mat., 34:6 (1970),  1391–1415  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:6 (1970), 1406–1428

1997
74. A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (1917–1987) (on the 80th anniversary of his birth)”, Uspekhi Mat. Nauk, 52:3(315) (1997),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 635–637  isi
1993
75. I. F. Krasichkov-Ternovskii, A. M. Sedletskii, A. Yu. Timofeev, “Seminar dedicated to the memory of A. F. Leont'ev”, Uspekhi Mat. Nauk, 48:6(294) (1993),  177  mathnet
1992
76. O. V. Epifanov, V. A. Il'in, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, M. N. Sheremeta, “Yurii Fedorovich Korobeinik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:5(287) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:5 (1992), 215–217  isi
1987
77. A. G. Vitushkin, A. A. Gonchar, E. P. Dolzhenko, V. V. Napalkov, A. M. Sedletskii, S. B. Stechkin, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev”, Mat. Zametki, 42:4 (1987),  483–493  mathnet  mathscinet; Math. Notes, 42:4 (1987), 765–772  isi
78. A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, V. V. Napalkov, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (obituary)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  177–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:5 (1987), 145–152  isi

Presentations in Math-Net.Ru
1. Классы целых функций, быстро убывающих по вещественной оси. Применения к вопросу о тривиальности быстро убывающей функции с быстро убывающим преобразованием Фурье
A. M. Sedletskii
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
November 15, 2007 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021